| Model Number |
219.98 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent a hardware removal of an anteriormedial distal tibia plate and screws due to infection and non-union.The surgeon removed an anteriormedial distal tibia plate and screws along with some cannulated screws from the distal tibia.The reason for removal is an infected non union.There were no allegations against the devices.The surgeon decided not to take all the hardware out that day and bring the patient back at a later date to remove the rest of it.A distal tibia plate and screw remained in the patient.It was ultimately decided not to remove any more of the hardware because the infection was subsiding.The surgeon put a circular fixator on the ankle for definitive fixation.This product was implanted in (b)(6) 2020.This report is for (1) washer 7.0mm.This is report 12 of 17 for (b)(4).